Alert archive / California / High Wind Warnings in 2010

High Wind Warning 13, NWS Hanford, CA

December 5, 2010

NWS Hanford, CA issued this high wind warning at Dec 5, 2010, 3:27 PM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 5, 2010, 3:27 PM PST (23:27 UTC)
Expired
Dec 5, 2010, 10:46 PM PST
In force
7 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS76 KHNX 052327
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
327 PM PST SUN DEC 5 2010

CAZ095-060730-
/O.NEW.KHNX.HW.W.0013.101205T2327Z-101206T1200Z/
KERN COUNTY MOUNTAINS-
327 PM PST SUN DEC 5 2010

...HIGH WIND WARNING IN EFFECT UNTIL 4 AM PST MONDAY FOR THE
PASSES...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING FOR THE PASSES OF THE KERN COUNTY MOUNTAINS...WHICH IS IN
EFFECT UNTIL 4 AM PST MONDAY.

* WINDS: SOUTHEAST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING AND SLOWLY
  DIMINISH AFTER MIDNIGHT.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA...GRAPEVINE.

* IMPACTS: HIGH WINDS WILL MAKE TRAVEL THROUGH THE PASSES
  DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

SANGER

WEATHER.GOV/HANFORD
4 follow-up statements
000
WWUS76 KHNX 052338
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
338 PM PST SUN DEC 5 2010

CAZ095-060745-
/O.CON.KHNX.HW.W.0013.000000T0000Z-101206T1200Z/
KERN COUNTY MOUNTAINS-
338 PM PST SUN DEC 5 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY FOR
THE PASSES...

A HIGH WIND WARNING FOR THE PASSES REMAINS IN EFFECT UNTIL 4 AM
PST MONDAY FOR THE KERN COUNTY MOUNTAINS. 

* WINDS: SOUTHEAST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING AND SLOWLY 
  DIMINISH AFTER MIDNIGHT.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA

* IMPACTS: HIGH WINDS WILL MAKE TRAVEL THROUGH THE PASSES 
  DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-060745-
/O.NEW.KHNX.WI.Y.0047.101205T2338Z-101206T1200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
338 PM PST SUN DEC 5 2010

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST MONDAY FOR THE WEST
SIDE OF THE SAN JOAQUIN VALLEY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...WHICH IS
IN EFFECT UNTIL 4 AM PST MONDAY. 

* WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDS WILL INCREASE THIS EVENING AND CONTINUE THROUGH
  MIDNIGHT BEFORE DIMINISHING.

* LOCATIONS INCLUDE: AVENAL...COALINGA...TAFT.

* IMPACTS: HIGH WINDS WILL MAKE TRAVEL THROUGH THE PASSES
  DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS
  MAY BE GUSTY ALONG THE INTERSTATE 5 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
935 
WWUS76 KHNX 060119
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
519 PM PST SUN DEC 5 2010

CAZ092-060600-
/O.EXB.KHNX.HW.W.0013.000000T0000Z-101206T0600Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-
519 PM PST SUN DEC 5 2010

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE
SOUTH END OF THE SAN JOAQUIN VALLEY.

* WINDS: SOUTHEAST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* TIMING: WINDS WILL CONTINUE THROUGH THE EARLY EVENING...THEN
  DIMINISH AFTER FRONTAL PASSAGE IN THE LATE EVENING.

* LOCATIONS INCLUDE: THE BASE OF THE GRAPEVINE.

* IMPACTS: HIGH WINDS WILL MAKE TRAVEL THROUGH THE PASSES
  DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS
  OF BLOWING DUST WILL CAUSE REDUCTIONS IN VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ095-060930-
/O.CON.KHNX.HW.W.0013.000000T0000Z-101206T1200Z/
KERN COUNTY MOUNTAINS-
519 PM PST SUN DEC 5 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY FOR
THE PASSES...

A HIGH WIND WARNING FOR THE PASSES REMAINS IN EFFECT UNTIL 4 AM
PST MONDAY FOR THE KERN COUNTY MOUNTAINS. 

* WINDS: SOUTHEAST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING AND SLOWLY 
  DIMINISH AFTER MIDNIGHT.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA

* IMPACTS: HIGH WINDS WILL MAKE TRAVEL THROUGH THE PASSES 
  DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-060930-
/O.CON.KHNX.WI.Y.0047.000000T0000Z-101206T1200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
519 PM PST SUN DEC 5 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY...

A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY
REMAINS IN EFFECT UNTIL 4 AM PST MONDAY FOR THE WEST SIDE OF THE
SAN JOAQUIN VALLEY. 

* WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDS WILL INCREASE THIS EVENING AND CONTINUE THROUGH 
  MIDNIGHT BEFORE DIMINISHING.

* LOCATIONS INCLUDE: AVENAL...COALINGA

* IMPACTS: HIGH WINDS WILL MAKE TRAVEL THROUGH THE PASSES 
  DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. 
  WINDS MAY BE GUSTY ALONG THE INTERSTATE 5 CORRIDOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
669 
WWUS76 KHNX 060459
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
859 PM PST SUN DEC 5 2010

CAZ092-060600-
/O.CAN.KHNX.HW.W.0013.000000T0000Z-101206T0600Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-
859 PM PST SUN DEC 5 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH
WIND WARNING FOR THE SOUTHEASTERN SAN JOAQUIN VALLEY. 


$$

CAZ095-060800-
/O.EXT.KHNX.HW.W.0013.000000T0000Z-101206T0800Z/
KERN COUNTY MOUNTAINS-
859 PM PST SUN DEC 5 2010

...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT FOR
THE PASSES...

THE HIGH WIND WARNING FOR THE PASSES IS NOW IN EFFECT UNTIL
MIDNIGHT PST TONIGHT FOR THE KERN COUNTY MOUNTAINS. 

* WINDS: SOUTHEAST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING AND SLOWLY 
  DIMINISH AFTER MIDNIGHT.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA

* IMPACTS: HIGH WINDS WILL MAKE TRAVEL THROUGH THE PASSES 
  DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-060900-
/O.EXT.KHNX.WI.Y.0047.000000T0000Z-101206T0900Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
859 PM PST SUN DEC 5 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM PST MONDAY FOR THE WEST
SIDE OF THE SAN JOAQUIN VALLEY...

THE WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY IS
NOW IN EFFECT UNTIL 1 AM PST MONDAY FOR THE WEST SIDE OF THE SAN
JOAQUIN VALLEY. 

* WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDS WILL INCREASE THIS EVENING AND CONTINUE THROUGH 
  MIDNIGHT BEFORE DIMINISHING.

* LOCATIONS INCLUDE: AVENAL...COALINGA

* IMPACTS: HIGH WINDS WILL MAKE TRAVEL THROUGH THE PASSES 
  DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. 
  WINDS MAY BE GUSTY ALONG THE INTERSTATE 5 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JDB

WEATHER.GOV/HANFORD
886 
WWUS76 KHNX 060646
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1046 PM PST SUN DEC 5 2010

CAZ095-060800-
/O.CAN.KHNX.HW.W.0013.000000T0000Z-101206T0800Z/
KERN COUNTY MOUNTAINS-
1046 PM PST SUN DEC 5 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH
WIND WARNING FOR THE KERN COUNTY MOUNTAINS. 

WINDS HAVE DIMINISHED AS THE STORM SYSTEM MOVES RAPIDLY TO THE EAST.
THE HIGH WIND WARNING IS THEREFORE CANCELLED.

$$

CAZ089-091-060800-
/O.CAN.KHNX.WI.Y.0047.000000T0000Z-101206T0900Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
1046 PM PST SUN DEC 5 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

WINDS HAVE DIMINISHED AS THE STORM SYSTEM MOVES RAPIDLY TO THE EAST.
THE WIND ADVISORY IS THEREFORE CANCELLED.

$$

DUDLEY

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Dec 5, 2:00 PM PST, 1 hour 27 minutes earlier.

Area forecast discussion, Dec 5, 2:00 PM PST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
200 PM PST SUN DEC 5 2010

.SYNOPSIS...
SHOWERS AND HIGH ELEVATION SNOW ARE LIKELY THROUGH TONIGHT DUE TO
A LOW PRESSURE SYSTEM OFF THE COAST OF NORTHERN CALIFORNIA. THERE
IS ALSO A SLIGHT CHANCE OF VALLEY AND FOOTHILL THUNDERSTORMS
TONIGHT. THE SYSTEM WILL MOVE OUT OF AREA MONDAY BUT LINGERING
SHOWERS WILL REMAIN POSSIBLE. THE NEXT LOW PRESSURE SYSTEM COULD
ARRIVE BY MID-WEEK BRINGING ANOTHER CHANCE OF RAIN AND HIGHER
ELEVATION SNOW.

&&

.DISCUSSION...
SATELLITE IMAGERY AT 21Z /1300 PST/ SHOW A WELL-DEFINED UPPER-LEVEL
LOW CENTERED NEAR 38N/131W. AN OFF-DUTY NWS EMPLOYEE REPORTED
SPRINKLES NEAR THE SOUTH EDGE OF FRESNO AROUND 2010Z /1210 PST/ AND
RADAR INDICATES A BAND OF SHOWERS CONTINUING TO MOVE INTO THE SAN
JOAQUIN VALLEY FROM THE SOUTHWEST...WHILE THE NEXT BAND MOVES
THROUGH THE SAN FRANCISCO BAY AREA INTO THE SACRAMENTO VALLEY.

THE HEAVIEST PRECIPITATION WILL OCCUR TONIGHT AS THE TROUGH AXIS
SWINGS THROUGH THE HANFORD WARNING/FORECAST AREA BETWEEN 06-12Z
/2200 PST TONIGHT-0400 PST MONDAY/. THE 12Z NAM-12 SHOWS A BAND OF
SURFACE COMPUTED CAPE PEAKING AT 200-250 JOULES/KG MOVING THROUGH
THE SAN JOAQUIN VALLEY BETWEEN 06-09Z TONIGHT. ALTHOUGH SURFACE
COMPUTED LIFTED INDEXES REMAIN POSITIVE...THERE WERE LIGHTNING
STRIKES OVER OCEAN WEST OF THE CENTRAL CALIFORNIA COAST THIS
MORNING...AND SPC HAD THE WESTERN HALF OF THE HANFORD WARN/FORECAST
AREA UNDER A GENERAL RISK FOR THUNDERSTORMS. WILL KEEP THE SLIGHT
CHANCE FOR THUNDER IN THE CENTRAL/SOUTHERN SAN JOAQUIN VALLEY AND
THE SOUTHERN SIERRA NEVADA FOOTHILLS FOR TONIGHT.

IN THE SOUTHERN SIERRA NEVADA...SNOWFALL ESTIMATES CONTINUE TO BE
IN THE 1-2 FOOT RANGE OVER THE HIGH COUNTRY. THE WINTER STORM
WARNING ABOVE 7000 FEET FOR 00-16Z MONDAY /1600 PST SUNDAY-0800 PST
MONDAY/ LOOKS ON TRACK.

AFTER THE TROUGH MOVES EAST OF THE REGION MONDAY...A SHORT-WAVE
UPPER-LEVEL RIDGE WILL MOVE OVER CALIFORNIA. WITH A STABLE AIRMASS
OVERHEAD AND GROUND MOISTURE FROM TONIGHT/S STORMS...PATCHY FOG IS
POSSIBLE TUESDAY MORNING. HAVE LIMITED THE FOG TO THE TWO MOST
FOG-PRONE AREAS...THE HIGHWAY 198 CORRIDOR BETWEEN LEMOORE AND
VISALIA...AND THE HIGHWAY 99 CORRIDOR FROM ATWATER SOUTH TO JUST
NORTH OF MADERA.

THE NEXT STORM SYSTEM IS FORECAST TO MOVE INTO NORTHERN CALIFORNIA
TUESDAY NIGHT AND LINGER THROUGH WEDNESDAY AND THURSDAY. 500-MB
HEIGHTS OVER THE CENTRAL CALIFORNIA INTERIOR REMAIN HIGH...ABOVE
5700 METERS...AND THE 12Z GFS KEEPS HEIGHTS OVER THE REGION ABOVE
5760 METERS THROUGH THE PERIOD. HAVE LIMITED PRECIPITATION TO THE
NORTHERN HALF OF THE HANFORD WARNING/FORECAST AREA...WITH THE
HIGHEST POPS ALONG THE NORTHERN FRINGES OF THE REGION.

THE NEXT UPPER-LEVEL RIDGE IS FORECAST TO MOVE INTO CALIFORNIA
FRIDAY...WITH 500-MB HEIGHTS CLIMBING ABOVE 5820 METERS BY 00Z
SUNDAY /1600 PST SATURDAY/...WITH THE 05/00Z ECMWF PUSHING 500-MB
HEIGHTS ABOVE 5880 METERS BY 12Z /0400 PST/ SUNDAY. THIS WILL BE A
DRY AND WARM PATTERN FOR THE WEEKEND.

&&

.AVIATION...
MVFR VSBYS IN HAZE WITH ISOLATED LIGHT PRECIPITATION IN THE THROUGH
02Z. PRECIPITATION BECOMING MORE WIDESPREAD AFTER 02Z AND
CONTINUING THROUGH 15Z MONDAY WITH ISOLATED THUNDERSTORMS IN THE SAN
JOAQUIN VALLEY AND SIERRA FOOTHILLS UNTIL 12Z MONDAY. AREAS OF MVFR
WITH SCATTERED SHOWERS FROM 15Z MONDAY TO 00Z TUESDAY. AREAS OF
MOUNTAIN OBSCURATION IN CLOUDS AND PRECIPITATION CAN ALSO BE
EXPECTED ACROSS THE SOUTHERN SIERRA NEVADA AND TEHACHAPI MOUNTAINS
THROUGH 00Z TUESDAY. GENERALLY...VFR CONDITIONS ACROSS THE KERN
DESERT THROUGH 00Z TUESDAY.

&&

.AIR QUALITY ISSUES...
ON SUNDAY DECEMBER 5 2010...FIREPLACE/WOOD STOVE BURNING IS
PROHIBITED IN FRESNO...KERN...KINGS AND TULARE COUNTIES. FURTHER
INFORMATION IS AVAILABLE AT VALLEYAIR.ORG

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 8 AM PST MONDAY ABOVE 7000 FEET FOR
THE SOUTHERN SIERRA NEVADA FROM YOSEMITE NATIONAL PARK TO THE KERN
COUNTY LINE /CAZ096-097/.

&&

PUBLIC...SANGER
AVN/FW...BEAN
SYNOPSIS...PJ

WEATHER.GOV/HANFORD
Hazardous weather outlook, Dec 5, 3:27 PM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
327 PM PST SUN DEC 5 2010

CAZ096-097-062330-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
327 PM PST SUN DEC 5 2010

...MOUNTAIN SNOW...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF
THE SOUTHERN SIERRA NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT FROM 4 PM PST TODAY THROUGH 8 AM
PST MONDAY FOR ELEVATIONS ABOVE 7000 FEET. PLEASE REFER TO
SFOWSWHNX OR /KHNX WWUS46/ FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE WINTER STORM WARNING WILL REMAIN IN EFFECT UNTIL 8AM PST MONDAY,
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ089>094-062330-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
327 PM PST SUN DEC 5 2010

...VALLEY THUNDER...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN
SAN JOAQUIN VALLEY AND THE ADJACENT FOOTHILLS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF VALLEY AND FOOTHILL THUNDERSTORMS THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ095-062330-
KERN COUNTY MOUNTAINS-
327 PM PST SUN DEC 5 2010

...MOUNTAIN WINDS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS.

A HIGH WIND WARNING HAS BEEN ISSUED FOR THE PASSES OF THE KERN
COUNTY MOUNTAINS AND EXTREME SOUTHERN SIERRAS. PLEASE SEE THE LATEST
NON PRECIPITATION WARNING /SFONPWHNX/ OR /WWUS76 KHNX/ FOR DETAILS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS SHOULD SUBSIDE TO LESS THAN WARNING SPEEDS BY EARLY MONDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

JONES

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 4:29 AM PSTWinter Storm WarningHNX22 hr
Dec 5, 3:38 PM PSTWind AdvisoryHNX7 hr

Nearby

High Wind Warnings in California, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.